Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Histroy of heart attack and angina. Dizziness, fatigue. On medication. Other recommendation?

I have in the past suffered with an heart attck, also suffer from angina.As aresult itake the following medication.
Asprin 75mg
Furosemide 40mg
Monomax 40mg
Nebivolol 5mg
Spironlacton 25mg
Atiorvastin 20mg
Ramipril 10mg
Currently I suffer with light headeness,dizzines,generally feeling unwell.
Can you offer any help please
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.
Now query is that still you have light headed , dizziness and unwell.
Two type of diuretics, you are taking that's why some unwell is there.
POLYCAP is capsule , ingredients of which are lipid lowering, anti hypertensive (two) aspirin.
So the medicines which you are using , is in a single capsule .
So first of all discuss whole matter with your doctor and after his advice take this capsule.
With this you can take one antacid tabs.
Now the first episode of heart attacks had gone and second phase is there so you can easily switch over, over other medicines , so there will be your's compliance and you will feel somewhat relaxed , that is the thing which at present you are require.
Have a good luck.
Answered: Thu, 25 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor